# SDR SWAA970552

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE, LEFT AIR CYCLE MACHINE FAILED IN FLIGHT, ACCOMPANIED BY BAD ODORS AND AN AUDIBLE NOISE IN CABIN.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  REPLACED AIR CYCLE MACHINE PER BOEING M/M.
